# SDR DALA2025010800167

- Difficulty date: December 20, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 65,377 hours, 46,610 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 9502 -ATB- THE CREW RETURNED THE AIRCRAFT TO PHL DUE TO MULTIPLE COMPRESSOR STALLS DURING CLIMB OUT. CORRECTIVE ACTION: INSPECTION PERFORMED BORESCOPE INSPECTION AND FOUND NUMEROUS HPC STAGE 1 BLADES DAMAGED. THE POWERPLANT WAS REPLACED. (LP #6930842)
